# SDR U2RA2024022000003

- Difficulty date: February 19, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 111,838 hours, 16,763 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Relay
- Part number: BACR13CE4
- Condition: Broken
- Location: B Fire Loop
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENGINE INDICATING CREW ALERTING SYSTEM (EICAS) MESSAGE "FIRE MN DK MID".  -  BENT PIN DISCOVERED ON LOOP B RELAY R5168 CAUSING INTERMITTANT LOOP B FIRE WARNING INDICATION.  REPLACED RELAY R5168.  LOOP B FUNCTIONS NORMAL PER AIRCRAFT MAINTENANCE MANUAL 26-10-00. DEFERRED MAIN DECK CARGO FIRE WARNING LOOP A SYSTEM PER MEL 26-14-01-02.
